T Nation

Only Test E Cycle - Nolvadex and Dostinex

Dostinex is a dopamine agonist that also works to reduce prolactin. But you have no need to reduce prolactin. You’re not taking anything that would raise it. By taking it you’re engaging in a risk without a clear reward. You don’t need it for a simple test-only cycle.

1 Like

This doesnt tell us your dose without knowing the concentration of your Test. Most are 250 mg/mL, some higher, some lower. What is yours?

2 Likes

I’ll use 600 mg/ml.

Thank you so much for your answer. Is nolvadex 10mg, once a week would be okay for me? Do i need to take anything but nolvadex? And is there any vitamin that you would say that i should be consuming definitely?

And lastly i started to feel some heat on my face i’m not sure if it is about testosterone. It does not annoy me so much but i’m wondering if i have to be worried.

I seriously doubt your gear is that concentration. The PIP would be horrible. Do you mean that its 300 mg/mL and you are taking 2 mL so 600 mg/dose?

1 Like

Weekly 2ml. For 10 weeks i meant

I’m sure its our language barrier so no worries.

Testosterone comes in many different concentrations. The most popular is 250 mg of test per 1 milliliter of oil. OK? Since you are taking 2 milliliters per week, its likely you are taking either 500 mg/week or 600 mg/week.

Can you post a pic of the label on your vials?

I’m just trying to get an idea of your dose so we can give your proper advice.

1 Like

I have one more of that which i haven’t started to use yet.

OK, at 2 mLs/week you’re taking 600 mg/week. That’s a good dose.

I would probably take it twice a week to prevent any gyno but you can always wait and see if you get symptoms

Thank you so much. As i asked before, i started to feel some heat on my face i’m not sure if it is about testosterone. It does not annoy me so much but i’m wondering if i have to be worried.

I run hotter now than I did before getting on TRT. I think my metabolism increased.

Okay then. I’m happy that there is nothing to be afraid of.

Can you look at this post too, please?

After looking at your pics in the other thread, doing a cycle is not a good idea for you. You really don’t look like you have put any time under the bar or come anywhere near your potential. You need several years of solid training and eating properly before jumping on steroids. Please reconsider what you are doing!

2 Likes

Thank you for your help. It’s been one and a half year but surely i couldn’t get any real improvement. Now i decided to get some professional help from a coach.

I think you have lots of room for improvement. I’m not sure what you have been doing but adding steroids probably wont give you the changes you want. Good luck and let us know your progress.

1 Like

Unfortunately you wasted a year and half. That’s OK tho the fact you have been training a year and a half straight shows dedication and commitment even if you weren’t doing it right.

Thats good you got a coach. I hope your coach didn’t suggest steroids if he did get rid of him. If he didn’t make sure he is able to accommodate your goals you have for your body.

@studhammer is 100% correct your body is not in a good position to use gear. Use that same energy from the last year and half and train another year and half with this coach and eat properly then revisit a cycle.

1 Like

Thank you for what you all recommended. I’ll consider them. Thank you so much again.

considering your pics… were you much larger before and lost a lot of weight?

it seems like you have loose skin and if you’ve been working out and saw 0 progress… well, i’m not sure if that will fix itself with working out, at least not with the other cases I’ve seen similar to yours. The only thing that could fix that would be going under the knife, possibly.

I’m not a professional in this area, I’m only speaking from observation of other individuals I’ve seen with the same body type.

1 Like

Actually i was worrying about the same thing you said. I had abdominoplasty and gyno surgery, 9 months ago. It was so much worse than it is now. But the process is too slow. But it may be about the whole skin. Maybe every part of my skin is loose to be able to see the development. I was thinking that if get bigger i would be seen better. It is the only option that comes to my mind for now.

ah, ok. Well, then it’s way too early in the process. I’ve known people that gotten similar procedures as yours and it took them over a year or more for everything to get to normal. I think building muscle in your case may actually help then.

I just don’t know enough about this to have any other suggestions, a doctor, especially one with experience in weightlifting and body recomposition may be able to guide you properly.

However, taking steroids so soon after your procedures? I don’t think that’s wise. I’d say to continue to lose weight, lots of cardio, and see how your skin adapts then hit the weights hard, and maybe in another 2 years of lifting think about taking something. I say this because you are still carrying weight, and what looks to be looser skin, adding something that can throw significant water into your body make worsen your situation, not improve it.

1 Like